# SDR SWAA2024053077449

- Difficulty date: April 20, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 66,313 hours, 39,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-270002<[01] NEW STUB FRAME; DEPRESSOR; STOP FITTING AND FASTENERS. LOCATED BS 294.5 BTW STR14R TO STR 17R AT FWD GALLEY AREA ANDIAW B737-700 SRM 51-10-02 STEP 9 AND SRM 51-40-02. DWG 141A8370 SHEET 10 REV D. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 10 REV: D SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2: REPLACED STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8370 SHEET 10 REV: D SEE INDIVIDUAL SIGN OFF BELOW.;[04] RII COMPLETED JOB
